MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery
Catalog Number RTLR180343
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A peritoneal dialysis (pd) patient contact reported to fresenius medical care (fme) technical service (ts) on (b)(6)2026 that m31 air detected in cassette warning occurred fill 4 of 5 and the patient was connected during the incident.The unused lines were clamped, and air bubbles were found in the patient line (pl).A fluid leak was discovered upon removing the cassette and the patient was not connected during incident.Fluid was discovered in the pump module area; fluid was discovered on the external of the cassette.The ts advised to discontinue use of this cycler and replaced cycler due to m31.The ts advised to contact peritoneal dialysis registered nurse (pdrn) to inform of replacement.Additional information was requested, however to date has not been provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
LIBERTY SELECT CYCLER ASSY(NON-VALUATED)
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50849873
Report Number0008030665-2026-02527
Device Sequence Number9953246
Product Code FKX
UDI-Device Identifier00840861102068
UDI-Public00840861102068
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberRTLR180343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid; Liberty Cycler Set
Patient SexUnknown